MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ASED 40

MEDLINE INDUSTRIES, LP; DBD-ASED 40
Catalog Number DYNDV2384D
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe from the pack had "debris" on it.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe from the pack had "debris" on it.

Common Device Name
DBD-ASED 40
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23027946
Report Number3004122598-2025-00007
Device Sequence Number9454829
Product Code OFF
UDI-Device Identifier10195327335861
UDI-Public10195327335861
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNDV2384D
Device Lot Number25EBM454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown